# SDR C2XA03CL007

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MCI FLIGHT 2248 THE CREW REPORTED A LAV SMOKE WARNING ON TAKEOFF.  THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  NO SMOKE WAS NOTED.  MAINTENANCE INSPECTED THE SMOKE DETECTION SYSTEM AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
